# SDR QXEA200600934

- Difficulty date: April 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 STRINGER 31R APPEARS CORRODED WHERE PAINT IS MISSING AT STATION 175.0.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-00-04, 51-40-11, 51-21-10, 51-25-10 AND 51-25-15.
